# SDR 2008UALA03580

- Difficulty date: June 24, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 71,405 hours, 11,700 cycles
- Engine: Pwa PW4060
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGES T/E FLAP DISAGREE & T/E FLAP SHUTDOWN DISPLAYED.
